Home › Welcome to the ADDitude Forums › For Parents › Treating Your Child › WARNING – A new generic Methylphenidate Er tab hit the market in December 2016 › Reply To: WARNING – A new generic Methylphenidate Er tab hit the market in December 2016
I could have written this:
Initially, I feel absolutely nothing. About 90 minutes to 2 hours after ingesting the MYLAN product, I am encountering palpitations; and a rapid heartbeat. Forget concentration and focus; I feel like I just got a shot of adrenalin. I am so jumpy … I’d compare this feeling to my college days when I would reach my caffeine limit. After 12-14 cups of coffee on a prolonged (16-18 hours) intense study regimen, the final cup produced a similar effect as does this MYLAN version of Alza’s Concerta. It is garbage. The release mechanism is seriously flawed. Instead of addressing a serious ADD problem, “it is MYLAN introduced an additional problem.”
Same drug manufacturer MYLAN. What a bunch of jerks. If you’re reading this, you aren’t crazy, you’ve just got the wrong drug deliver mechanism.
I’m having a heck of a time getting the Veteran’s Affairs to admit that this is an issue and give me an OROS tab but time will tell.
Stay strong everybody!